# SDR 95ZZZX1002

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2420B
- Make and model: Univac GC1B
- Aircraft serial: 3720
- Engine: Cont O300A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 5 Head
- Part time: 1,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER CRACKED BETWEEN INTAKE AND EXHAUST SEATS.
